Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 5, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Feb 10, 2006, 2:45 AM CST for Cameron County, Kenedy County, Willacy County, Texas. It took effect at Feb 10, 2006, 9:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2006, 2:45 AM CST (08:45 UTC)
- In effect from
- Feb 10, 2006, 9:00 AM CST
- Expired
- Feb 10, 2006, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 69 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBRO 100845 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 245 AM CST FRI FEB 10 2006 TXZ251-254>257-101645- /O.NEW.KBRO.WI.Y.0005.060210T1500Z-060210T2100Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 245 AM CST FRI FEB 10 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. STRONG SOUTH WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE ACROSS DEEP SOUTH TEXAS THIS AFTERNOON. THESE STRONG WINDS WILL THEN BEGIN TO WEAKEN THIS AFTERNOON AS A COLD FRONT ADVANCES TOWARDS DEEP SOUTH TEXAS. THE WINDS ARE THE RESULT OF A TIGHT SURFACE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER NORTH TEXAS AND HIGHER PRESSURE OVER THE GULF OF MEXICO. THE COLD FRONT ASSOCIATED WITH THIS LOW PRESSURE AREA WILL MOVE THROUGH DEEP SOUTH TEXAS BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Feb 10, 2:36 AM CST, 9 minutes earlier.
Area forecast discussion, Feb 10, 2:36 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 236 AM CST FRI FEB 10 2006 .DISCUSSION...WINDY CONDITIONS EXPECTED TODAY IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH THE CWA THIS EVENING. HAVE POSTED A WIND ADVISORY FOR THE EASTERN ZONES FOR LATER THIS MORNING AND AFTERNOON. STRONG NORTHERLY WINDS IN THE WAKE OF THIS FRONT WILL CONTINUE THROUGH LATE SAT ADVECTING IN COLDEST AIRMASS TO REACH DEEP S TX IN A FEW WEEKS. WILL TREND TEMPS TOWARDS COOLER MET GUIDANCE FOR THE WEEKEND. THE SFC HIGH MOVES INTO THE WESTERN GULF ON SUN SHIFTING WINDS TO THE SE AND GRADUALLY WARMING TEMPS THROUGH MID WEEK. && .MARINE...BUOY 42020 REPORTED FRESH SOUTH-SOUTHEAST WINDS WITH BUILDING SEAS NEAR 7 FEET AT 1 AM...AS A TIGHTENING PRESSURE GRADIENT KEEPS WINDS UP. A SMALL CRAFT ADVISORY IS POSTED FOR ALL MARINE ZONES TODAY...AND WILL LIKELY REMAIN POSTED THROUGH SATURDAY EVENING AS A COLD FRONT ARRIVES LATE THIS EVENING WITH STRONG NORTH WINDS IN ITS WAKE. WIND GUSTS OF UP TO 40 KNOTS ARE POSSIBLE IN THE IMMEDIATE AFTERMATH OF THE FRONT...AND SEAS WILL QUICKLY BUILD TO NEAR 10 FEET IN THE FEW HOURS BEHIND THE FRONT AS WELL. THE SMALL CRAFT ADVISORY MAY BE RELAXED BY EARLY SUNDAY AS WINDS AND SEAS IMPROVE...AND MARINE CONDITIONS WILL BE MUCH IMPROVED FOR EARLY IN THE NEW WEEK. && .AVIATION...BREEZY TO WINDY SOUTHEAST SURFACE WINDS WILL PRODUCE SOME LOW LEVEL TURBULENCE TODAY. BROKEN TO OVERCAST CEILINGS AROUND 5000 FEET OR SLIGHTLY LOWER WILL PREVAIL OVER THE RIO GRANDE VALLEY THROUGH THE NEXT 24 HOURS. OCCASIONAL MVFR CEILINGS ARE POSSIBLE. A COLD FRONT IS EXPECTED THROUGH THE LOWER RIO GRANDE VALLEY LATE THIS EVENING BETWEEN 9 PM AND MIDNIGHT. STRONG LOW LEVEL NORTH WINDS WILL OCCUR ALONG AND BEHIND THE FRONT...WITH PERHAPS ISOLATED SHOWERS AND THEN LIGHT RAIN. NO OTHER SIGNIFICANT WEATHER IS EXPECTED WITH THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 78 50 61 41 67 / 10 20 10 0 0 BROWNSVILLE 80 48 62 37 68 / 10 20 10 0 0 HARLINGEN 81 45 62 37 68 / 10 20 10 0 0 MCALLEN 82 42 63 35 70 / 10 20 10 0 0 RIO GRANDE CITY 83 41 63 31 70 / 10 20 10 0 0 SOUTH PADRE ISLAND 78 50 60 41 67 / 10 20 10 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM TO 3 PM TODAY FOR TXZ251-254-255-256-257. SCA GMZ130-132-135-150-155-170-175 IN EFFECT TODAY. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO 55/54
Hazardous weather outlook, Feb 10, 2:30 AM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 230 AM CST FRI FEB 10 2006 TXZ248>257-110900- BROOKS-COASTAL CAMERON-COASTAL WILLACY-HIDALGO-INLAND CAMERON- INLAND WILLACY-JIM HOGG-KENEDY-STARR-ZAPATA- 230 AM CST FRI FEB 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. WINDY CONDITIONS WILL PREVAIL TODAY...AND AGAIN AFTER A COLD FRONT TONIGHT. A WIND ADVISORY IS IN EFFECT TODAY FOR KENEDY...WILLACY AND CAMERON COUNTIES FROM 9 AM THROUGH 3 PM. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL MARINE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SMALL CRAFT ADVISORY IS POSTED FOR ALL MARINE AREAS THROUGH LATE SATURDAY...AND WILL THEN EXTEND THROUGH EARLY SUNDAY FOR THE OFFSHORE COASTAL WATERS ONLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 4:52 AM CST | Marine Weather Statement | BRO | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.